Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

So i had a consultation for medically needed tummy tuck... ( the apron) i going to consult my internist about phentermine.... I was advised for best result to loose 60 lbs or more for the best outcome. Anyone been on? I need to loose in 3.5 months...

Share this post


Link to post
Share on other sites

@@youngmilf Yes my doctor prescribed me phentermine before I was even thinking about surgery.. just another failed attempt at weight lose lol! I was on them for about a week before I flushed them. They made me really jittery, to the point where I couldn't sleep (and I took them in the morning!) and my heart was beating so fast I thought I was gonna have a heart attack! Nope, not for me! I gotta say, they did curb my appetite and did what they said, but I still ate. Def a rough experience for me... hopefully it'll be better for you! Good luck :)

Share this post


Link to post
Share on other sites

Have you had WLS? If so, you shouldn't need diet pills. If you go back to the basics, you should be able to start losing again.

I took phentermine before I had WLS and it did work until my body got used to the medicine but that takes 6 months or so. It's pretty effective the first few months.

Share this post


Link to post
Share on other sites

I took it about 5 years ago and never adapted to the jittery feeling and heart racing - mine went in the trash.

Share this post


Link to post
Share on other sites

I'd avoid if possible....I was taking phentermine on 3 different occasions in life....and recently had an SVT Ablation. ..due to the rapid heart beats..felt like a heart attack. ..it's not worth it...and I'm only 35.

Share this post


Link to post
Share on other sites

it's speed. You will be jittery, unable to sleep well, you won't be hungry but you will have heart flutters and/or racing heartbeat. Yes, you'll lose weight but it's not worth it IMHO.

Share this post


Link to post
Share on other sites

Yeah i was on it like 8 yrs ago before i had my daughter i lost massive weight. Then i got pregnant i didnt even get a chance to really enjoy the weight loss... I didnt know of anything else. Im really going for a panni i lost 40 lbs on my own but the surgeon said that i had to loose the maximum and so i went to my internist i need a push i have the slowest motabolism ever. So he gave me topamax.. He said he didnt feel safe with phentermine.. Im feeling very good on his suggestion.

Share this post


Link to post
Share on other sites

I hated Phentermine. It made me feel jittery and nervous, like I had come to work "high" on something. Also, it worked for most of the day, but the appetite suppressant effect would wear off by evening, and then I would eat like a crazy person.

Share this post


Link to post
Share on other sites

I loved it. I was able to drop between 60 and 80 pounds (minimum) every time I used it.

The problem was, I would regain between 75 and 90. It worked wonderfully for me in the short term - and honestly, I don't know what long term damages I may have done to my body.

Share this post


Link to post
Share on other sites

I took phentermine back in 2005/2006 that was my first of many weight loss drugs/diets/whatever.

I loved the way it made me feel, so much energy. I jogged probably 3miles 4-5 times a week and I ended up losing about 60 lbs in one year. I was on it for probably 4-5 months. I was in the best shape of my life for a few years then I had a hard personal blow that caused me to be an overeater and I gained everything AND MORE back.

I've looked into trying to get on it again, but it's so hard to get. I've done every fad diet, taken all those "miracle weight loss pills" and nothing has helped.

Thankfully I'm scheduled for a life changing surgery next week and am looking forward to a new healthy future and a new me without having to pump myself full of drugs to lose weight.

Share this post


Link to post
Share on other sites

No joke this drug made me fall asleep which is not common. But I was diagnosed with ADHD as a child so this might have something to do with it?

Share this post


Link to post
Share on other sites

I just started taking Phentermine on Wednesday January 27th 2016. I have anxiety so it just didn't sound like a good idea but I thought it should be alright because my PCD knows about my anxiety. I don't want to eat in the evenings and I'm not jittery but I have had a continuous headache. It may be the dose (30mg) is just not too high. If I continue to have a headache I will probably quit taking it. Here's the thing, I just quit taking lorzepam that I was on for years (addicted) quit smoking January 4th 2016 and trying to get off of Diet Coke. So, who knows what the heck I'm actually feeling!!? Lol

Share this post


Link to post
Share on other sites

I took Phentermine from 1/2015 til just this last month. My dr started me on the low dose, 15mg I th

ink and was on that til Nov 2015 and then changed to the 30mg. I believe 37.5 is the "normal dosage". I did not have any side effects, it worked great, I was able to lose 60lbs before WLS. I just had surgery 2 days ago.

Sent from my Q10 using the BariatricPal App

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • NickelChip

      I'm checked into the hotel near the hospital and just had my last protein shake of the day. My mom has kindly gone down to the restaurant alone so as not to make me die from watching her eat dinner. Checking in at the hospital tomorrow at 10:50am. So ready!
      · 1 reply
      1. BeanitoDiego

        Pulling for ya!

    • Clueless_girl

      6 wks post surgery, had to go back to the hospital to replenish potassium levels. STILL struggling with abdominal pain and nausea. Any suggestions would be appreciated!!
      · 0 replies
      1. This update has no replies.
    • BeanitoDiego

      Six months pots-op as of yesterday. I celebrated with a HIIT class where I was challenged to do a wall-assisted handstand. I truly thought there's no way in hell that I can get up there. Well... I proved myself wrong. The instructor said, "Just try getting one foot up there." I tried and it was so easy, that the other foot went up, and the next thing that I knew, I was standing on my hands with my legs up in the air, leaning against the wall.
      Last weekend I challenged myself to a 10-mile hike, and I was SURE that my legs would be non-functional that night and the next day. But that didn't happen at all.  But I did learn that I need a new hiking boot or shoe. I've got a goal of walking the Portuguese coastal route of the El Camino later this year, and I good shoes will be essential.
      I've hit another weight loss stall, but that's to be expected. I am so close to my goal already that if it does take 6 more months to get that last stone off, that's okay with me. And I am building muscle, so that stone may never move. S'alright friends, s'alright.
      · 1 reply
      1. Bypass2Freedom

        Congratulations! I bet that felt awesome to achieve! 😄

    • South Coast Deli

      South Coast Deli brings a superhero flair to fast, casual dining with three locations across Santa Barbara. Dive into a diverse menu featuring breakfast sandwiches, bagels, hearty salads, and a variety of sandwiches, including vegan and vegetarian options. Whether you're craving a classic deli experience or a warm panini, this deli satisfies with quick service and a playful atmosphere. Perfect for on-the-go meals or a leisurely bite, South Coast Deli is your go-to for fresh, delicious fare with a comic book twist.
       
      · 0 replies
      1. This update has no replies.
    • Annievincent

      Can I have cream of chicken soup on pre operation  liquid diet
      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×